MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN MAXON CV; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

COVIDIEN LP LLC NORTH HAVEN MAXON CV; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number 6124-21
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Unintended Radiation Exposure (4565)
Date of Event 02/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the operation went smoothly during a concealed penis lengthening procedure.The patient then used a synthetic absorbable surgical suture to suture the skin but half of the needle broke in the skin.The broken needle was difficult to be found in the skin so an x-ray was taken.After the location was determined, the broken needle was found and removed.The operation was then continued.It was stated that surgical time was extended sine it took about 50 minutes from the breaking of the needle to the removal of it.

Brand Name
MAXON CV
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key11477310
Report Number1219930-2021-01021
Device Sequence Number14411771
Product Code GAM
UDI-Device Identifier10884523002072
UDI-Public10884523002072
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K990951
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6124-21
Device Catalogue Number6124-21
Device Lot NumberD6D0258X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2021
Initial Report FDA Received Date03/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age12 YR